Show simple item record

Article

dc.creatorLi, Danieles
dc.creatorQueffélec, Hervées
dc.creatorRodríguez Piazza, Luises
dc.date.accessioned2016-09-29T10:05:57Z
dc.date.available2016-09-29T10:05:57Z
dc.date.issued2014-12-15
dc.identifier.citationLi, D., Queffélec, H. y Rodríguez Piazza, L. (2014). A spectral radius type formula for approximation numbers of composition operators. Journal of Functional Analysis, 267 (12), 4753-4774.
dc.identifier.issn0022-1236es
dc.identifier.urihttp://hdl.handle.net/11441/46342
dc.description.abstractFor approximation numbers an(Cφ) of composition operators Cφ on weighted analytic Hilbert spaces, including the Hardy, Bergman and Dirichlet cases, with symbol φ of uniform norm <1, we prove that limn→∞⁡[an(Cφ)]1/n=e−1/Cap[φ(D)], where Cap[φ(D)] is the Green capacity of φ(D) in D. This formula holds also for Hp with 1≤p<∞.es
dc.description.sponsorshipMinisterio de Economía y Competitividades
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Functional Analysis, 267 (12), 4753-4774.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectApproximation numberses
dc.subjectBergman spacees
dc.subjectComposition operatores
dc.subjectDirichlet spacees
dc.subjectGreen capacityes
dc.subjectHardy spacees
dc.subjectWeighted analytic Hilbert spacees
dc.titleA spectral radius type formula for approximation numbers of composition operatorses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDinfo:eu-repo/grantAgreement/MINECO/MTM2012-05622es
dc.relation.publisherversionhttp://ac.els-cdn.com/S0022123614003681/1-s2.0-S0022123614003681-main.pdf?_tid=8dac2066-862b-11e6-ba07-00000aab0f02&acdnat=1475143410_dca48b06242fd75b34beae21efbb7cfbes
dc.identifier.doi10.1016/j.jfa.2014.09.008es
dc.contributor.groupUniversidad de Sevilla. FQM104: Analisis Matemáticoes
idus.format.extent25 p.es
dc.journaltitleJournal of Functional Analysises
dc.publication.volumen267es
dc.publication.issue12es
dc.publication.initialPage4753es
dc.publication.endPage4774es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/46342
dc.contributor.funderMinisterio de Economía y Competitividad (MINECO). España

FilesSizeFormatViewDescription
A spectral radius type formula ...288.2KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional